Fourier transforms of rapidly decreasing functions on complex semisimple groups
Doklady Akademii Nauk, Tome 131 (1960) no. 3, pp. 496-499
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_131_3_a7,
author = {I. M. Gel'fand and M. I. Graev},
title = {Fourier transforms of rapidly decreasing functions on complex semisimple groups},
journal = {Doklady Akademii Nauk},
pages = {496--499},
year = {1960},
volume = {131},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_131_3_a7/}
}
I. M. Gel'fand; M. I. Graev. Fourier transforms of rapidly decreasing functions on complex semisimple groups. Doklady Akademii Nauk, Tome 131 (1960) no. 3, pp. 496-499. http://geodesic.mathdoc.fr/item/DAN_1960_131_3_a7/